# SDR AALA202412092863

- Difficulty date: December 7, 2024
- Submitted: December 9, 2024
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 70,166 hours, 35,346 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: R4 SERVICE DOOR ACTUATOR PRESSURE IS LOW. MAINTENANCE CHARGED R4 DOOR DAMPER CYLINDER WITH NITROGEN IAW AMM 52-10-00.
